On a step method and a propagation of discontinuity

Valeria Marraffa, Diana Caponetti, Mieczysław Cichoń

Research output: Contribution to journalArticlepeer-review


In this paper we analyze how to compute discontinuous solutions for functional-differential equations, looking at an approach which allows to study simultaneously continuous and discontinuous solutions. We focus our attention on the integral representation of solutions and we justify the applicability of such an approach. In particular, we improve the step method in such a way to solve a problem of vanishing discontinuity points. Our solutions are considered as regulated functions
Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalComputational and Applied Mathematics
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'On a step method and a propagation of discontinuity'. Together they form a unique fingerprint.

Cite this